# SDR SWAA2012062805358

- Difficulty date: June 26, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 35,361 hours, 24,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7940965
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY BATTERY POWER SUPPLY FAILED FUNCTIONAL CHECK.  REMOVED AND REPLACED BATTERY IAW MM.
